what do you guys think about 4 pills a day 2 in the morning then in the afternoon, but none after that? I wonder if I would be hungry hungry hippo!
I take Phen, and I dont really exprience the jumping out of my skin, although at times I do feel burst of energy that seems to come and go. My dr also gave me some herbal supplements that he sells as well.. one of which is Slimprex, Im not quiet sure what it does exactly. but it seems like it gives the phen a boost again, exspecially in the evening when I have dinner. it says to take 2 before I have dinner, and once it kicks in not only does it bring back the effects of my phen, but I seem to not be able to finish anything I eat cause I get full really quick.
I will see to it with my dr in 2 1/2 weeks. I takes one and I dont feel it affecting me much now.
What I want for Xmas is... an Onederland!!!
I would change. I just take regular Phen and I haven't had any ill effects.
Amanda in AL
Classified Binge Eater
SW: 1/08- 294
04/08- 264 diet and excercise - Binge Eater- off wagon after this!
06/03/08 271- Started Phen per doc. 37.5mg 1x/day
6/10/08-261 WOW! 10 lbs in one week!
6/17/08-263 BLOATED! Blah!
07/07/08 Overdid it this weekend! 259 Crap!
08/01/08 257.5 WTF?
08/05/08 TOM came and gone...Drumroll.... 249.5 YES!
I am just finishing my first week on PhenD and haven't had any issues. That said, everyone is different and speaking your concerns to your doctor should get you the necessary changes to give you a better phen experience. Good luck!
Last edited by Prncssmn7; July 17th, 2008 at 07:38 PM.
Well my doc has me on phenD and I can personally tell u that one pill doesnt do the trick. I hate that u cant tolerate two pills at once because it gives me a great energy boost. I too have taken phen and I got the energy boost but it wasnt the same. Maybe weird but phenD makes me happier w/my energy and phen made me kinda mean sometimes. BTW I take 4 pills a day. Think u would get used to the phenD (taking two pills together) if u try it a lil longer.
Any advice here would be great. I am currently in a supervised weight loss program, I am prescribed two pills of 37.5mg of phendimetrazine 3 times a day. I have been back and forth with these pills, but it seems one pill does not end my hunger and two pills make me feel like i am ready to jump out of my skin. My doc is looking to start phentermine instead of the phendimetrazine. We will have to work on the dosage to see how I react. How has phentermine been? Has it made you feel anxious or make your heart race? How often do you take it? I would really appreciate and advice at all, I am supposed to call my doc on Monday to let her know how I am doing. Thanks